Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Treatment to get fairer skin without moles and scars?

dear sir,
i have used previous mononsel ht cream for face and i got good result and face became whitish after that my doctor sugggest dont use continously same cream and changed to kojimed cream after using that my skin became going to black iam facing problem plz suggest the solution to become face whitish and without any black moles and scars
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pathologist and Microbiologist 's  Response
Hi !
welcome to HCM!
your skin is the most significant feature of your face and serves as a major indicator of overall physical health.
Staying hydrated is one of the simplest and most effective way to maintain skin health. If your face looks sallow Diet changes, skin care products and a dermatologist's care all can help brighten a dull face.

Recent studies say that Healthy foods strengthen skin cells and skin tissue, promoting a robust complexion .
hope this will help!
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor